A 47-year-old member asked:
is benadryl (diphenhydramine) good for a face rash (acne cream allergy)?
1 doctor answer • 2 doctors weighed in
Specializes in Allergy and Immunology
By mouth, possibly: Rash to a cream usually is due to contact dermatitis. The best treatment is avoidance, namely stopping the offending cream. If the rash continues after stopping, usually a steroid topically or by mouth may be required. Benadryl (diphenhydramine) by mouth will reduce itching, but not necessarily affect the rash. You better see a dermatologist.
4.7k viewsReviewed >2 years ago
Last updated Sep 24, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.